|Re: AIDS still at high levels
Oct 18, 2006
Please remind your reader who wrote lamenting the high death rate of AIDS, that many people are quiting their meds or not starting them at all. This can be due to bad side effects or seeing those around them with lipo- or lypodystrophy. People need to realize that new HIV regimens cause little or no side effects, and that not taking HAART when CD4 cells fall under 200 can lead to disaster.
| Response from Dr. Young
Thanks for your comments.
Point well taken. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Urination After Sucking Penis Worried I Have HIV
- Penis Discharge After Anal Sex Bottom Worried I Have HIV
- Swollen Lymph Nodes After Sex With Hooker Worried I Have HIV
- Over The Counter Treatment For Oral Thrush
- Smelly Vagina Always Mean An Std
- What Parts Of The Body Are Affected By Hepatitis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.